Linear independence of monomials of multizeta values in positive characteristic

Chieh-Yu Chang National Tsing Hua University

Number Theory mathscidoc:1611.24008

Compositio Mathematica, 150, 1789-1808, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-11-15 10:39:33 uploaded by cychang ] [ 736 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{chieh-yu2014linear,
  title={Linear independence of monomials of multizeta values in positive characteristic},
  author={Chieh-Yu Chang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161115103933507224621},
  booktitle={Compositio Mathematica},
  volume={150},
  pages={1789-1808},
  year={2014},
}
Chieh-Yu Chang. Linear independence of monomials of multizeta values in positive characteristic. 2014. Vol. 150. In Compositio Mathematica. pp.1789-1808. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161115103933507224621.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved